9 results for analytical solutions.

Parameters for your search query:
Keyword    analytical solutions

Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytical Solutions of One-Dimensional Convection-Diffusion Problems
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 152-154. DOI: 10.12691/tjant-6-6-1
Pub. Date: November 05, 2018Views: 1207Downloads: 851
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93. DOI: 10.12691/ajams-4-3-4
Pub. Date: July 04, 2016Views: 6409Downloads: 4858
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of the Burgers Equation by the Method of Lines
American Journal of Numerical Analysis. 2014, 2(1), 1-3. DOI: 10.12691/ajna-2-1-1
Pub. Date: December 31, 2013Views: 11871Downloads: 6284
Open AccessArticle
Export: RIS | BibTeX | EndNote
Vibration of Single-Walled Carbon Nanotubes by Using Nonlocal Theory
American Journal of Mechanical Engineering. 2014, 2(7), 195-198. DOI: 10.12691/ajme-2-7-5
Pub. Date: October 13, 2014Views: 12956Downloads: 10171Citations: 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Reducing Sound Reflection and Radiation at Duct Outlet
American Journal of Vehicle Design. 2015, 3(1), 16-26. DOI: 10.12691/ajvd-3-1-3
Pub. Date: June 02, 2015Views: 23113Downloads: 20301
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Linear ODE as Auxiliary Equation to the Nonlinear Evolution Equation
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 23-28. DOI: 10.12691/ajams-3-1-5
Pub. Date: February 09, 2015Views: 9197Downloads: 7101
Figure of 8
Open AccessArticle
Export: RIS | BibTeX | EndNote
Finite Kuramoto System with Shear and Symmetry
International Journal of Physics. 2013, 1(4), 94-100. DOI: 10.12691/ijp-1-4-3
Pub. Date: August 12, 2013Views: 11743Downloads: 7021
Figure of 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
Stochastic DEA with a Perfect Object and Its Application to Analysis of Environmental Efficiency
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 57-63. DOI: 10.12691/ajams-1-4-2
Pub. Date: July 11, 2013Views: 15190Downloads: 10294
Figure of 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Fractional Sub-Equation Method and Exact Analytical Solutions for Some Nonlinear Fractional PDEs
American Journal of Mathematical Analysis. 2013, 1(1), 14-19. DOI: 10.12691/ajma-1-1-3
Pub. Date: March 05, 2013Views: 15089Downloads: 8085
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals







Article Types